Results 1 to 2 of 2
  1. #1
    Stronglifts11 is offline New Member
    Join Date
    Jan 2016
    Posts
    1

    Ostarine help please!

    I am a 25 year old female who's been training for over 5 years .. I decided to try ostarine for the first time as I have never taken anything other than creatine to improve my performance. I've been on a 12mg/day 4.5 weeks at the moment.. Ive have 0 bad side effects; little acne, no mood changes, etc. But Ive noticed increased mass, strength, energy, gained about 7-8lbs while decreasing body fat in my stomach (pretty much the only place I would hold whatever fat I had) and currently loving this cycle. However, Ive read that it's likely I will not have my period during cycle.. but I've been on my period consistently for the past two and a half weeks. Is it possible that I'm taking too little or too much ostarine? my normal menstraul cycle is light & between 6-7 days, this one is still light but past 16 days... No other effects have occurred with my mood or the way my body is feeling. Could anyone help me out with why this is occurring and if it's okay or not? Thanks

  2. #2
    Ashop's Avatar
    Ashop is offline Anabolic Member
    Join Date
    Jun 2005
    Posts
    9,943
    Human research with SARMS is very little. Still a lot to learn with these items. If your getting results I wouldn't change anything.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •